# SDR SWAA2020062994938

- Difficulty date: June 8, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 48,392 hours, 29,038 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Chafed
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR UPPER HINGE LOWER RADIUS LINK CHAFED ON FUSELAGE CUTOUT.   REMOVED AND REPLACED HINGE LOWER AND UPPER RADIUS LINKS AND SHIMMED IAW AMM 52-11-11, AND AMM 52-11-21.
